# SDR HEEA968085

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 8' ON STANDBY FREQUENCY , FOUND 2 BURNT SURFACES MOUNT DEVICES ON BOTTOM SIDE OF BOARD.
